American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51M25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Jun Murakami. Volume formulas for a spherical tetrahedron. Proc. Amer. Math. Soc. 140 (2012) 3289-3295.
Abstract, references, and article information   
View Article: PDF

[2] Ahtziri González and Jorge L. López-López. Shapes of tetrahedra with prescribed cone angles. Conform. Geom. Dyn. 15 (2011) 50-63. MR 2833472.
Abstract, references, and article information   
View Article: PDF

[3] Karola Mészáros. Root polytopes, triangulations, and the subdivision algebra, II. Trans. Amer. Math. Soc. 363 (2011) 6111-6141. MR 2817421.
Abstract, references, and article information   
View Article: PDF

[4] Roberta Musina. Planar loops with prescribed curvature: Existence, multiplicity and uniqueness results. Proc. Amer. Math. Soc. 139 (2011) 4445-4459. MR 2823090.
Abstract, references, and article information   
View Article: PDF

[5] Karola Mészáros. Root polytopes, triangulations, and the subdivision algebra. I. Trans. Amer. Math. Soc. 363 (2011) 4359-4382. MR 2817421.
Abstract, references, and article information   
View Article: PDF

[6] Jie Xiao and Kehe Zhu. Volume integral means of holomorphic functions. Proc. Amer. Math. Soc. 139 (2011) 1455-1465. MR 2748439.
Abstract, references, and article information   
View Article: PDF

[7] Benoît Kloeckner. Sharp quantitative isoperimetric inequalities in the $L^1$ Minkowski plane. Proc. Amer. Math. Soc. 138 (2010) 3671-3678.
Abstract, references, and article information   
View Article: PDF

[8] Jinseok Cho, Jun Murakami and Yoshiyuki Yokota. The complex volumes of twist knots. Proc. Amer. Math. Soc. 137 (2009) 3533-3541. MR 2515423.
Abstract, references, and article information   
View Article: PDF

[9] David Gabai, Robert Meyerhoff and Peter Milley. Minimum volume cusped hyperbolic three-manifolds. J. Amer. Math. Soc. 22 (2009) 1157-1215. MR 2525782.
Abstract, references, and article information
View Article: PDF

[10] S.-L. Qiu and M. Vuorinen. Some properties of the gamma and psi functions, with applications. Math. Comp. 74 (2005) 723-742. MR 2114645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] T. H. Marshall. Volume formulae for regular hyperbolic cubes. Conform. Geom. Dyn. 2 (1998) 25-28. MR 1600384.
Abstract, references, and article information   
View Article: PDF

[12] Michael A. Bean. The practical computation of areas associated with binary quartic forms . Math. Comp. 66 (1997) 1269-1293. MR 1397439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Eugene L. Allgower and Phillip H. Schmidt. Computing volumes of polyhedra . Math. Comp. 46 (1986) 171-174. MR 815838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert Meyerhoff. The cusped hyperbolic 3-orbifold of minimum volume. Bull. Amer. Math. Soc. 13 (1985) 154-156. MR 799800.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1